Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 497–503 (Mi zvmmf4407)  

This article is cited in 2 scientific papers (total in 2 papers)

Quadratic forms nonnegative on the orthant

V. L. Kreps


Full text: PDF file (673 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 105–109

Bibliographic databases:

UDC: 517.988.8
MSC: 15A63
Received: 08.04.1982

Citation: V. L. Kreps, “Quadratic forms nonnegative on the orthant”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 497–503; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 105–109

Citation in format AMSBIB
\Bibitem{Kre84}
\by V.~L.~Kreps
\paper Quadratic forms nonnegative on the orthant
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 497--503
\mathnet{http://mi.mathnet.ru/zvmmf4407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744028}
\zmath{https://zbmath.org/?q=an:0559.15019}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 105--109
\crossref{https://doi.org/10.1016/0041-5553(84)90094-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4407
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, N. V. Savel'eva, “Copositive matrices”, Comput. Math. Math. Phys., 39:8 (1999), 1205–1227  mathnet  mathscinet  zmath
    2. V. N. Tarasov, “Stability of elastic systems under one-sided constraints on displacements”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S209–S221  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022